# SDR QXEA2022010600017

- Difficulty date: January 6, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 12,680 hours, 7,713 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: First Officer'S
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT 21000 FEET NOTICED CRACK IN FO SIDE WINDOW AND HEARD A SQUEAL. DIVERTED TO SEA . REMOVED FROM SERVICE.  PERFORM A GVI ON FO SIDE WINDOW IAW E175 AMM 56-12-00-200-802-A, NO CRACKS, DELAMINATION OR SCRATCHES FOUND AT THIS MOMENT, NO FURTHER DEFECT NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
